# SDR AT0400006

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5952241501
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED AND REPLACED SPRAY DEFLECTOR.
